Alert archive / Illinois / High Wind Warnings in 2013

High Wind Warning 1, NWS Paducah, KY

November 17, 20134 counties in Illinois; Perry County, Missouri

NWS Paducah, KY issued this high wind warning at Nov 17, 2013, 1:53 PM CST for 4 counties in Illinois; Perry County, Missouri. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2013, 1:53 PM CST (19:53 UTC)
Expired
Nov 17, 2013, 3:40 PM CST
In force
107 min
Issued by
NWS Paducah, KY

Counties Franklin County, IL, Jackson County, IL, Jefferson County, IL, Perry County, IL, Perry County, MO

The radar

The Paducah radar (KPAH), 110 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WWUS73 KPAH 171953
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
153 PM CST SUN NOV 17 2013

ILZ075-080-081-084-MOZ076-172300-
/O.NEW.KPAH.HW.W.0001.131117T1953Z-131117T2300Z/
/O.CON.KPAH.WI.Y.0005.000000T0000Z-131117T2300Z/
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-PERRY MO-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...CARBONDALE...PERRYVILLE
153 PM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING: SOUTH WINDS WILL BE SHIFTING TO THE WEST DURING THE 2 PM
  TO 5 PM TIME FRAME AS A COLD FRONT MAKES ITS PASSAGE. STRONG
  GUSTS TO 50 TO 60 MPH WILL OCCUR AS THE FRONT MAKES PASSAGE.

* WINDS: SOUTH TO SOUTHWEST WINDS AVERAGE 25 TO 40 MPH WITH GUSTS
  TO 50 MPH TO 60 MPH AT TIMES. THESE WINDS WILL NOT BE ASSOCIATED
  WITH THUNDERSTORMS OR PRECIPITATION.

* IMPACTS: THESE ARE DAMAGING WIND SPEEDS THAT CAN DOWN TREES AND
  POWER LINES AND CAUSE OTHER SEVERE STORM LIKE DAMAGE. IN
  ADDITION WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ILZ076>078-082-083-085>094-INZ081-082-085>088-KYZ001>022-MOZ086-
087-100-107>112-114-172300-
/O.CON.KPAH.WI.Y.0005.000000T0000Z-131117T2300Z/
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-WILLIAMSON-SALINE-GALLATIN-
UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-
TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-
DAVIESS-MCLEAN-MUHLENBERG-TODD-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-
CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...FAIRFIELD...ALBION...MOUNT CARMEL...
MCLEANSBORO...CARMI...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...MARBLE HILL...CAPE GIRARDEAU...
PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
153 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING: SOUTH WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS AS
  A WEATHER FRONT APPROACHES. THE STRONGEST WINDS WITH THE HIGHEST
  GUSTS WILL BE OCCURRING AS WE HEAD INTO THE LATE AFTERNOON AND
  EARLY EVENING HOURS. 

* WINDS: SOUTH WINDS WILL AVERAGE 20 TO 30 MPH WITH GUSTS TO 40 
  TO 50 MPH AT TIMES. THESE WINDS WILL NOT BE ASSOCIATED WITH 
  THUNDERSTORMS OR PRECIPITATION. 

* IMPACTS: WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IT WILL BE ESPECIALLY 
  DANGEROUS TO BE IN SMALL CRAFT ON AREA RIVERS OR LAKES WITH 
  TREACHEROUS WAVES. TIE DOWN OR OTHERWISE SECURE ANY LOOSE 
  OUTDOOR LAWN OR FURNITURE ITEMS THAT MAY BE BLOWN ABOUT BY 
  STRONG WINDS. 

* THE WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND THE FRONT
  AND MAY REMAIN ELEVATED FOR AN HOUR OR TWO BEFORE SUBSIDING EARLY
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$
1 follow-up statement
861 
WWUS73 KPAH 172140
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
340 PM CST SUN NOV 17 2013

ILZ075-080-081-084-MOZ076-172300-
/O.CAN.KPAH.HW.W.0001.000000T0000Z-131117T2300Z/
/O.CON.KPAH.WI.Y.0005.000000T0000Z-131117T2300Z/
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-PERRY MO-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...CARBONDALE...PERRYVILLE
340 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE HIGH
WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST
THIS AFTERNOON. 

* WINDS WILL STILL BE STRONG AND GUSTY FOR A COUPLE MORE
  HOURS...BUT THE THREAT FOR GUSTS TO 60 MPH HAS WANED. THEREFORE
  THE WARNING HAS BEEN CANCELLED AND THE ADVISORY REMAINS IN
  EFFECT. 

* TIMING: WINDS WILL BE SHIFTING TO THE WEST AS A COLD FRONT MAKES
  PASSAGE. STRONG GUSTS UP TO 50 MPH ARE STILL POSSIBLE AT TIMES.

* WINDS: SOUTH TO SOUTHWEST WINDS SHIFTING TO THE WEST WILL
  AVERAGE 15 TO 30 MPH AND MAY GUST UP TO 50 MPH AT TIMES. THESE
  WINDS WILL NOT BE ASSOCIATED WITH THUNDERSTORMS OR
  PRECIPITATION.

* IMPACTS: WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IT WILL BE ESPECIALLY
  DANGEROUS TO BE IN SMALL CRAFT ON AREA RIVERS OR LAKES WITH
  TREACHEROUS WAVES. TIE DOWN OR OTHERWISE SECURE ANY LOOSE
  OUTDOOR LAWN OR FURNITURE ITEMS THAT MAY BE BLOWN ABOUT BY
  STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ076>078-082-083-085>094-INZ081-082-085>088-KYZ001>022-MOZ086-
087-100-107>112-114-172300-
/O.CON.KPAH.WI.Y.0005.000000T0000Z-131117T2300Z/
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-WILLIAMSON-SALINE-GALLATIN-
UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-
TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-
DAVIESS-MCLEAN-MUHLENBERG-TODD-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-
CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...FAIRFIELD...ALBION...MOUNT CARMEL...
MCLEANSBORO...CARMI...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...MARBLE HILL...CAPE GIRARDEAU...
PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
340 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING: SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE
  AFTERNOON HOURS AS A WEATHER FRONT APPROACHES. THE STRONGEST
  WINDS WITH THE HIGHEST GUSTS WILL BE OCCURRING AS WE HEAD INTO
  THE LATE AFTERNOON AND EARLY EVENING HOURS.

* WINDS: SOUTH TO SOUTHWEST WINDS WILL AVERAGE 20 TO 30 MPH WITH
  GUSTS TO 40 TO 50 MPH AT TIMES. THESE WINDS WILL NOT BE
  ASSOCIATED WITH THUNDERSTORMS OR PRECIPITATION.

* IMPACTS: WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IT WILL BE ESPECIALLY 
  DANGEROUS TO BE IN SMALL CRAFT ON AREA RIVERS OR LAKES WITH 
  TREACHEROUS WAVES. TIE DOWN OR OTHERWISE SECURE ANY LOOSE 
  OUTDOOR LAWN OR FURNITURE ITEMS THAT MAY BE BLOWN ABOUT BY 
  STRONG WINDS. 

* THE WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND THE FRONT 
  AND MAY REMAIN ELEVATED FOR AN HOUR OR TWO BEFORE SUBSIDING 
  EARLY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this high wind warning went out at Nov 17, 1:32 PM CST, 21 minutes earlier.

Area forecast discussion, Nov 17, 1:32 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST Sun Nov 17 2013

.SHORT TERM...(This Evening through Tuesday Night)
ISSUED AT 116 PM CST SUN NOV 17 2013

Discrete supercells have developed as expected. The first bout is
generally within 3 squalls now making way across southern IL and
southeast MO. They are ahead of an advancing cold front, now
situated on the northwest doorstep of the FA. They encounter an
atmosphere destabilized thru the lower trop with strong rightward
turning hodographs. The Significant Tornado Parameter chart is
still bullseyed so no short term changes to the forecast are
necessary save for exact timing/movement of the aforementioned
features.

The front is still progged to make passage thru the entire FA by
early this evening. The Tor watch expires at 01Z, and convection
should be over by then, though an hour or two linger in the
farthest southeastern counties is not out of the question. High
gradient winds continue likewise and are being monitored closely
in case the Advisory needs even a temporary upgrade to Warning,
but for now that does not appear to be the case. There is some
concern that the last shift's abbreviated expiration at 5 pm may
not extend the Advisory long enough, as post frontal passage winds
were peaking close to 50 mph in the mixed down environment over
central MO. Will monitor this closely thru press time and may have
to extend it again but will try to avoid that flip if at all
possible.

The weather becomes tranquil post frontal passage and winds should
diminish a few hours afterwards.

.LONG TERM...(Wednesday through Sunday)
ISSUED AT 116 PM CST SUN NOV 17 2013

Dry and seasonably cool conditions are expected as a quasi zonal
upper flow pattern prevails for most of the period. Temps will average
several degrees below normal through the period with a reinforcing
shot of cool air coming later in the workweek into the early
weekend as height falls/upper troffiness begins to take hold.

That reinforcing shot aforementioned will accompany our next
chance of rain, which enters and departs the forecast Wednesday
and Saturday, respectively. Models remain in general agreement
that an inverted surface trough will develop over the Plains, and
a low pressure center will likely develop along the trough and
then move eastward toward us. While this system remains several
days away, the models still show the low tracking near or just
south of the Lower Ohio Valley. This would keep a cool and moist
east to northeast flow over our region for much of the time
period.

Once the system moves to our east Saturday...a north wind
flow of colder air is expected as upper height falls occur amidst
h5 troffing over the Ohio valley. Rainfall amounts are not likely
to be heavy with this system.

&&

.AVIATION...
ISSUED AT 116 PM CST SUN NOV 17 2013

Immediate term concern is svr storms affecting terminals for next
2-3 hours. Otherwise strong/gusty south-southwest winds prevail
with MVFR cigs. IFR conditions possible as storms hit. Fropa to
occur shortly thereafter, and by mid evening, winds shifting to nw
behond the front may include another hour or two of high gusts,
then subside thereafter as skies clear. Return to VFR conditions
overnight-tmrw with more tranquil post frontal airmass settling in.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until 5 PM CST this afternoon FOR ILZ075>078-
     080>094.

MO...WIND ADVISORY until 5 PM CST this afternoon FOR MOZ076-086-087-
     100-107>112-114.

IN...WIND ADVISORY until 5 PM CST this afternoon FOR INZ081-082-
     085>088.

KY...WIND ADVISORY until 5 PM CST this afternoon FOR KYZ001>022.

&&
Hazardous weather outlook, Nov 17, 10:52 AM CST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1052 AM CST SUN NOV 17 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-181100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1052 AM CST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 563 IS IN EFFECT THROUGH 7 PM FOR THE ENTIRE
QUAD STATE. REFER TO THE WATCH FOR MORE DETAILS.

A HIGH RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND
EARLY EVENING FOR AREAS ALONG AND NORTH OF INTERSTATE 64...FROM
AROUND MOUNT VERNON ILLINOIS...EASTWARD THROUGH PRINCETON AND
WINSLOW INDIANA. A MODERATE RISK IS FORECAST FOR MOST OF THE
REMAINDER OF THE AREA...MAINLY ALONG AND EAST OF THE MISSISSIPPI
RIVER. A SLIGHT RISK IS FORECAST FOR SOUTHEAST MISSOURI.

DISCRETE SUPERCELL THUNDERSTORMS WILL BE FORMING AHEAD OF A COLD
FRONT ACROSS PORTIONS OF CENTRAL ILLINOIS AND MISSOURI. THESE
STORMS WILL DEVELOP AND MOVE RAPIDLY TO THE EAST. BEHIND THESE
STORMS...A LINE OF SEVERE STORMS IS LIKELY TO DEVELOP SOUTHWARD
ALONG AN ADVANCING COLD FRONT THROUGH THE AFTERNOON HOURS.

ANY STORMS THAT FORM THIS AFTERNOON WILL POSE A RISK OF DAMAGING
WINDS...LARGE HAIL...AND TORNADOES. THIS IS A RARE ENVIRONMENT
SUPPORTIVE OF A HIGH END SEVERE WEATHER EVENT. LARGE...LONG LIVED
AND LONG TRACK TORNADOES ARE A DISTINCT POSSIBILITY THIS AFTERNOON
AND EARLY EVENING!

OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS WILL STILL GUST
OVER 40 MPH AT TIMES TODAY. A WIND ADVISORY IS NOW IN EFFECT
UNTIL 5 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE ENTIRE REGION.

In the hours before

Local storm report, Nov 17, 1:27 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     FUNNEL CLOUD     2 W FAIRFIELD           38.38N 88.41W
11/17/2013                   WAYNE              IL   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED WEST OF TOWN.

&&

SMITTY
Local storm report, Nov 17, 1:34 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
134 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          OLIVE BRANCH            37.17N 89.35W
11/17/2013                   ALEXANDER          IL   STORM CHASER

            ...UNCONFIRMED...REPORTED ALONG THE BORDER BETWEEN SCOTT
            AND MISSISSIPPI COUNTIES.

&&

SMITTY
Local storm report, Nov 17, 1:42 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
142 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TORNADO          BONE GAP                38.44N 88.00W
11/17/2013                   EDWARDS            IL   STORM CHASER

            ...UNCONFIRMED...

&&

SMITTY
Local storm report, Nov 17, 1:46 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
146 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TORNADO          W BELLMONT              38.38N 87.91W
11/17/2013                   WABASH             IL   TRAINED SPOTTER

            TORNADO ON THE GROUND LOCATED 2W OF LICKPRE CHURCH.
            ROTATION VISIBLE ON THE GROUND.

&&

SMITTY
Local storm report, Nov 17, 1:48 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
148 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     FUNNEL CLOUD     MOUND CITY              37.09N 89.16W
11/17/2013                   PULASKI            IL   TRAINED SPOTTER

            REPORTED NEAR THE COMMUNITY MOVING EASTWARD.

&&

SMITTY
Local storm report, Nov 17, 1:49 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
149 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             LANCASTER               38.55N 87.87W
11/17/2013  E0.25 INCH       WABASH             IL   EMERGENCY MNGR

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 11:57 AM CSTTornado WarningPAHPerry33 min
Nov 17, 12:12 PM CSTTornado WarningPAHPerry33 min
Nov 17, 12:22 PM CSTTornado WarningPAHJefferson38 min
Nov 17, 12:27 PM CSTTornado WarningPAHJackson33 min
Nov 17, 12:51 PM CSTTornado WarningPAHWilliamson39 min
Nov 17, 12:58 PM CSTTornado WarningPAHWayne47 min
Nov 17, 1:05 PM CSTTornado WarningPAHHamilton, Jefferson, Wayne25 min
Nov 17, 1:11 PM CSTTornado WarningPAHAlexander34 min
Nov 17, 1:23 PM CSTSevere Thunderstorm WarningPAHHamilton, Saline37 min
Nov 17, 1:30 PM CSTTornado WarningPAHAlexander, Pulaski30 min
Nov 17, 1:32 PM CSTTornado WarningPAHEdwards, Wabash28 min
Nov 17, 1:45 PM CSTTornado WarningPAHGallatin, Saline, White30 min
Nov 17, 1:52 PM CSTTornado WarningPAHMassac, Pulaski23 min
Nov 17, 1:55 PM CSTSevere Thunderstorm WarningPAHGallatin, Saline50 min
Nov 17, 2:06 PM CSTTornado WarningPAHGallatin, Saline24 min
Nov 17, 2:09 PM CSTTornado Warning Tornado observedPAHMassac, Pope36 min
Nov 17, 2:23 PM CSTTornado WarningPAHGallatin37 min
Nov 17, 2:38 PM CSTSevere Thunderstorm WarningPAHMassac, Pope37 min
Nov 17, 11:52 AM CSTTornado WarningPAHBollinger, Cape Girardeau, Perry38 min
Nov 17, 12:19 PM CSTTornado WarningPAHBollinger, Cape Girardeau41 min
Nov 17, 12:28 PM CSTTornado WarningPAHBollinger, Stoddard, Wayne32 min
Nov 17, 12:50 PM CSTTornado WarningPAHBollinger, Scott, Stoddard25 min

Nearby

High Wind Warnings in Illinois, 2013High Wind Warnings in Missouri, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.